Logo for: PursueCare

App Help

To contact patient support call:
1-866-744-1930

To chat live, click or tap the icon in the bottom corner.

To send a message to our care team, fill out the form below.

What To Do in an Emergency:

Call 911 immediately: if you or your loved one are experiencing any of the following:

  • A medical emergency
  • A suspected overdose
  • At risk of severe harm to self or others
  • Trouble breathing or other respiratory issues

For more info and confidential support for people in distress or at risk of suicide, contact the National Suicide Prevention Lifeline: 1-800-273-8255

If you or your loved one are experiencing a suspected opioid overdose and have naloxone (Narcan) available, call 911 immediately and then administer the naloxone to the person following all manufacturer instructions for safe use. A second dose may be required if the person is still unresponsive after 2-3 minutes. Note that effects of naloxone are temporary and immediate medical attention is necessary. Calling 911 is always the first course of action.

More Info on Overdose Response